# SDR ASAA2023100545465

- Difficulty date: October 5, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N979AK
- Make and model: Boeing 737-9
- Aircraft serial: 43393
- Aircraft time: 4,803 hours, 1,463 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REF T/C 05-020-01 IN PRESENT LEG FAULTS MESSAGE 77-41614 "EGT PROBE 2 VALUE DOES NOT AGREE WITH THE AVERAGE OF ALL OTHER VALID EGT PROBE VALUES" IS SHOWING. GROUNDED - YES. ACCOMPLISHED B737-9 IFIM TASK G77-21-00-810-829 AND ENGINE IDLE SYSTEM TEST REF B737-9 AMM G71-00-00-700-808-G00, INITIAL EVALUATION SHOWS THE FAULT IS NOT ACTIVE AT THIS TIME. NO FURTHER MAINTENANCE REQUIRED.
